Current Issue:
 
 
homepage - Therapeutics Pharmacology and Clinical Toxicology
print subscribe
newsletter subscribe
 
 
 

Intoxication with Diazinon

Dumitrascu Monica, Macovei R.A., Caragea Genica, Avram Ruxandra, Ionica M.
Abstract: Acute poisoning with organophosphoric compounds (OP) still remains an issue for the doctors, due to its’ high prevalence and sternness, many cases evolving to death. This occurs because the organophosphoric compounds are frequently used as insecticides in agriculture and in the household. They are extremely toxic and one of the most frequent types of contamination is through the lung, by inhalation of substances. More often the organophosphoric compound is not so poisonous for humans thant a metabolite of the compound. The diagnosis of poisoning is established based on two components: the clinical and analytical diagnostic. Clinical diagnostic refers to the clinical symptoms; it is called the cholinergic toxidrome. The analytical diagnostic concerns, on one hand, the level of pseudo cholinesterase and, on the anther hand, the identification of the organophosphoric compound. In the last years, great progress has been achieved in order to identify these compounds and their metabolites. The biological monitoring of pesticides is performed using Gas Chromatography coupled with Mass Spectrometry (GC-MS).

Keywords: OP compounds, GC-MS, cholinesterase


2015-12-01

Arhive Category

Media



Affiliated

 
 


Facebook



Newsletter